MathSciNet Relay Station
MathSciNet bibliographic data
MR602450 10K25 (10K05)
Adler, Roy; Keane, Michael; Smorodinsky, Meir A construction of a normal number for the continued fraction transformation. J. Number Theory 13 (1981), no. 1, 95–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement